I am about 2 months pregnant I am taking medicine as per my doctor instructions which I folic acid. progesterone sustained release and une ingestion maintane 500. My problem is very minor that is I see little yellowish type and you can brownish light color spot in morning. Because of the drop kind of discharge in the day. I want to know these medicines are ok or they will harm my body and in morning I used to go for toilet again again atleast 4 times after one hour in daily morning why this is happening please tell me is it ok.
Diploma in Obstetrics & Gynaecology, MBBS, MD - Community Medicine
40 years experience
Ask Free Question
Hello the medicines you are taking are ok. Brown discharge is a matter of concern. Go for a sonogram and urine examination to rule out any problem. Archana gupta.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnant treatment